Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Are the drugs I'm taking for Chronic Obstructive Pulmonary Disease affecting my erection ?

i have not had sex in about four year.i masturbate allot while we were in bed i found that i couldn't become hard is this because of the masturbation i am a 53 yrs old male that have not been sexual in about four yrs.just reason i was with this lady as we were doing your thing i found that my man member was not becoming hard.now i do take albuterol an prednisone for my [copd]could this be the reason i an not under no stress or tired from work.
Tue, 31 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
  User's Response
Dear Friend,
Welcome to HealthcareMagic Forum.

You are suffering from Erectile Dysfunction.

Tou need to be examined and evaluated for the cause of Erectile Dysfunction.

There is effective treatment for Erectile Dysfunction.



Contact me for more information or guidance

Wish you Good Reproductive & Sexual Health
With Warm Regards,

Dr. A CHAKRAVARTHY MBBS; MBA; (MHSc Reproductive & Sexual Medicine)
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 51 years old I am suffering from COPD for the past 10 years, I was a heavy smoker and quit smoking completely in 1997. At present I am taking Allopathic treatment(last 10 Years) and Homeopathic ( last 2 years). I am not finding any relief and the conditions is getting worse day by day. I am having difficulty i climbing stairs and inclined surfaces. i am doing regular exercises and also Yoga(Pranayam and other deep breathing exercises) PL. advice

doctor1 MD

I am a 78 year old man, I have COPD, CHF and a multitude of other issues. I take up to 3 lasix daily and use lactolose and prune juice to regulate my bowels because I am on a 75mg Duragesic patch and supplement Oxycodone for pain from back surgery which cause severe constipation. I am in a wheelchair but able to ambulate to and from a sitting position. I am experiencing a number of new symptoms such as muscle weakness, hot forehead, overwhelming weakness to the point where I cannot get out of my chair, lethargy, and weight gain. My urine flow has greatly decreased even with the increased dosage of lasix. I have very hard stools which end up with severe diarhea. I am concerned about my electrolyte balance. Could any of my new symptoms be caused by and electrolyte balance? I am under the care of a cardiologists and multiple other specialist but haven t talked to them about these new symptoms.

doctor1 MD

im 53 copd emphazemia on spervia and advair 250 x2 day ,albuterol treatments 2 a day can do up to 4. two liters of o2 at night i use at time suppose to be on it all night and as needed thru day we dont have any specialist in brookings oregon these drug combo i have been on five years are not doing anything for me anymore a dr. talked about bovana ? im scared to do anything anymore im getting very depressed anxious panick attacks starting i want to go do things not sit at home this is tearing me up not being able to get or even find any lung doctor that can help me with new treatments or meds or anything instead of always dealing with PA s i dont have much money i am on disability i have worked all my life up till three years ago my medications along are very spendy please i need help on what to do or who i can see that will help me please im not ready to quit and give up but im running out of energy and my depression is taking over fast my e mail YYYY@YYYY please

Recent questions on  Albuterol

doctor1 MD

I ve had acute bronchitis for a few weeks now. Worked through a z pack and now on cefdinir. Was diagnosed with strep at the same time. Now my throat closes when I start having a coughing fit. Doc put me on albuterol nebulizer treatments. 38 yr old female, 5 3 , diagnosed with RA and Fibromyalgia, discontinuted MTX injections upon doc advice for the duration of the bronchitis

doctor1 MD

hello. i am a 24 yr old female. i have asthma. For the past 6 years i experiance bouts of extreme fatigue, swollen chin and auxillary nodes, diarrhea, muscle pain and weakness, small headaches, gerd, and my skin is always tender to the touch to the point were hugs are painful and also something as small as snapping my fingers hurts. It also seem sthat my tolerance for pain has greatly diminished. Also, i have no to low sex drive and my mentral cycles have always been irregular, ocurring from 2-3 months, where now i have gone 6 months without one, occuring. I have had a million blood tests at the doctors and he can never seem to find anything physically wrong with me other than insulin resistance. I was reading about cfs/ fibro and wondering if this sounds like what it could be. Medical history: Asthma 20 yrs.(i have been intubated twice due to asthma attacks) Insulin Resistance. I had a diagnosis of ebv in 2004. I currently take albuterol inhaler and prednisone on and off as needed for about a weeks time for the past 15 yrs.

doctor1 MD

Ok so here s the deal my daughter has asthma and Everytime around the winter months she gets sick with cold viruses sometimes pneumonia, but not so far this year. Her pediatrician and allergy Dr has her on a couple of steroids and when she gets a cold I give her albuterol too. Well my questionvis she gets these white spots on her tongue whenever she gets these colds. First I thought they were coming from the steroids she s inhaling because I read somewhere that this is where the spots are coming from...her Dr gave me the name of the spots when a child gets them when they have a virus...but can you tell me what this may be or if the steroids are causing them to appear...sorry so

doctor1 MD

I am a fairly healthy person but have been for four months noticing that if I drink a large amount of water or if I have a big meal, shortly after that my chest feels tight and I want to cough as I feel there is something there. Nothing there except the tightness. I do not smoke or drink and weight is a little high. This happens just about every day. I eat healthy and not spicy foods. An albuterol inhaler helps, but it seems something else is causing this. Before the four months I did not have this problem. I take sinus antihistamines year round,bp meds,arthritis med, and synthroid and flaxseed pill. Age 61 Just finished 3 weeks of med for a horrible sinus infection I first thought was an abscessed tooth. Have been to the dentist, and two trips to doctor. Any ideas?

doctor1 MD

a note to start your day Today, I had a follow up CT scan done on my lungs by the oncologist . A copy will also go to the pulmonologist. The results came back clean. the opacity is gone, and nothing new has happened, they say the lungs look good....

doctor1 MD

Are there any effective rescue inhalers for asthma patients other than albuterol , but which don t contain steroids or dairy/lactose? (Any physician but Dr. XXXXXXX Rynne please.)

doctor1 MD

My 4 year old daughter was diagnosed with asthma week ago, and put on albuterol . She has taken it for a week now, but still has hacking cough that won't go away. I am beginning to think the albuterol don't work. Any advice?